| Model Number |
A182H |
| Medical Device Problem Code |
Component Incompatible (1108)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot kbk414, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown surgery on an unknown date and suture was used.During the procedure, when opening the package, it was found that a white suture had been tied with a black suture on the left and right.Another package was used.There were no adverse consequences to the patient.No additional information was available.